MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227305
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a knee surgery, an issue arose with a new, unopened radiofrequency hook device.When the pedal of the vapr 3.5mm hook 1-piece electrode -ea was pressed inside the joint using an aqueous medium, it failed to activate.The console was restarted and reconnected, but the error persisted.The surgeon attempted to use the hook device more than three times, but it did not work.Therefore, another device was used and the surgeon continued the surgical procedure without further incident.The faulty device was removed and the procedure was extended by approximately 10 minutes due to this issue.A tripolar radiofrequency tip was used to replace the reported medical device.This change occurred without causing harm to the patient.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24334618
Report Number1221934-2026-00735
Device Sequence Number11965102
Product Code GEI
UDI-Device Identifier10886705009718
UDI-Public(01)10886705009718(10)U2410001(17)271021
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227305
Device Lot NumberU2410001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale